# SDR SWAA2023030698687

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PLEXIGLAS ON RH EMERGENCY EXIT DOOR ACTUATOR CORRECTION TO FAULT DESCRIPTION: CRACKED PLEXIGLASS GUARD OVER R/H EMERGENCY EXIT COUNTERBALANCE ASSEMBLY<[01] REMOVED SIDEWALL PANEL 232 YJW FOR ACCESS IAW AMM 25-21-46-000-801;[02] REMOVED AND REPLACED R/H EMERGENCY EXIT DOOR ACTUATOR COVER ASSY. IAW SOPM 20-50-01;[03] OK TO INSTALL SIDEWALL PANEL 232 YJW;[04] OK TO INSTALL SIDEWALL PANEL 232 YJW GIVEN;[05] VERIFIED CORRECTIVE ACTION #2;[06] INSTALLED SIDEWALL PANEL 232 YJW IAW AMM 25-21-46-400-801;[07] VERIFIED CORRECTIVE ACTION #6;[08] UPDATED PARTS TABLE;[09] UPDATED MEASUREMENTS;[10] UPDATED;[11] VERIFIED TASK COMPLETE
